RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 6, Pages 947–949 (Mi mz8529)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Algebraic Cones

V. L. Popov

Steklov Mathematical Institute, Russian Academy of Sciences

Keywords: algebraic cone, monoid action, group action, orbit, action with unique fixed point, algebra automorphism, stable ideal, irreducible algebraic manifold

DOI: https://doi.org/10.4213/mzm8529

Full text: PDF file (291 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:6, 892–894

Bibliographic databases:

Received: 01.09.2009

Citation: V. L. Popov, “Algebraic Cones”, Mat. Zametki, 86:6 (2009), 947–949; Math. Notes, 86:6 (2009), 892–894

Citation in format AMSBIB
\Bibitem{Pop09}
\by V.~L.~Popov
\paper Algebraic Cones
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 6
\pages 947--949
\mathnet{http://mi.mathnet.ru/mz8529}
\crossref{https://doi.org/10.4213/mzm8529}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2643462}
\zmath{https://zbmath.org/?q=an:1179.14034}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 6
\pages 892--894
\crossref{https://doi.org/10.1134/S0001434609110339}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273362000033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73949137335}


Linking options:
  • http://mi.mathnet.ru/eng/mz8529
  • https://doi.org/10.4213/mzm8529
  • http://mi.mathnet.ru/eng/mz/v86/i6/p947

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Popov V.L., “On the Makar-Limanov, Derksen Invariants, and Finite Automorphism Groups of Algebraic Varieties”, Affine Algebraic Geometry: the Russell Festschrift, CRM Proceedings & Lecture Notes, 54, ed. Daigle D. Ganong R. Koras M., Amer Mathematical Soc, 2011, 289–311  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:383
    Full text:78
    References:43
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020